# SDR SWAA2014073030471

- Difficulty date: July 7, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N656SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28401
- Aircraft time: 54,075 hours, 42,633 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BS 440+10 LOWER AFT  WINDOW CORNER SKIN CUT OUT CRACKED.  REPAIRED SKIN IAW EA.
